MathSciNet Relay Station
MathSciNet bibliographic data
MR1991767 37E10 (28D05 37B40 54H20)
Chinen, Naotsugu Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3547–3551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement